Fuzzy (Almost, δ) Ideal Continuous Mappings

Main Article Content

Fahad Alsharari


In this paper, we introduce the concept of fuzzy δ-ideal continuous, fuzzy θ-ideal continuous, fuzzy strongly δ-ideal continuous and fuzzy almost ideal continuous mappings in fuzzy ideal topological spaces given the definition of Sostak. In addition, we study some properties between them.

Article Details


  1. C.L. Chang, Fuzzy Topological Spaces, J. Math. Anal. Appl. 24 (1968), 182–190. https://doi.org/10.1016/0022-247x(68)90057-7.
  2. K.C. Chattopadhyay, R.N. Hazra, S.K. Samanta, Gradation of Openness: Fuzzy Topology, Fuzzy Sets Syst. 49 (1992), 237–242. https://doi.org/10.1016/0165-0114(92)90329-3.
  3. K.C. Chattopadhyay, S.K. Samanta, Fuzzy Topology: Fuzzy Closure Operator, Fuzzy Compactness and Fuzzy Connectedness, Fuzzy Sets Syst. 54 (1993), 207–212. https://doi.org/10.1016/0165-0114(93)90277-o.
  4. A.M. Zahran, S.E. Abbas, S.A. Abd El-baki, Y.M. Saber, Decomposition of Fuzzy Continuity and Fuzzy Ideal Continuity via Fuzzy Idealization, Chaos Solitons Fractals. 42 (2009), 3064–3077. https://doi.org/10.1016/j.chaos.2009.04.010.
  5. M.K. El Gayyar, E.E. Kerre, A.A. Ramadan, Almost Compactness and Near Compactness in Smooth Topological Spaces, Fuzzy Sets Syst. 62 (1994), 193–202. https://doi.org/10.1016/0165-0114(94)90059-0.
  6. M.S. EL Naschie, O.G. Rossle, Information and Diffusion in Quantum Physics, Chaos Solitons Fractals. 7 (1996), 7–10.
  7. M.S. El Naschie, On the Uncertainty of Cantorian Geometry and the Two-Slit Experiment, Chaos Solitons Fractals. 9 (1998), 517–529. https://doi.org/10.1016/s0960-0779(97)00150-1.
  8. M.S. El Naschie, On the Unification of Heterotic Strings, M Theory and E (∞) Theory, Chaos Solitons Fractals. 11 (2000), 2397–2408. https://doi.org/10.1016/s0960-0779(00)00108-9.
  9. M.S. El Naschie, A Review of E Infinity Theory and the Mass Spectrum of High Energy Particle Physics, Chaos, Solitons Fractals. 19 (2004), 209–236. https://doi.org/10.1016/s0960-0779(03)00278-9.
  10. M.S. El Naschie, Quantum Gravity From Descriptive Set Theory, Chaos Solitons Fractals 19 (2004), 1339–1344. https://doi.org/10.1016/j.chaos.2003.08.009.
  11. M.S. El Naschie, Quantum Gravity, Clifford Algebras, Fuzzy Set Theory and the Fundamental Constants of Nature, Chaos Solitons Fractals 20 (2004), 437–450. https://doi.org/10.1016/j.chaos.2003.09.029.
  12. M.S. El Naschie, The Symplictic Vacuum, Exotic Quasi Particles and Gravitational Instanton, Chaos Solitons Fractals. 22 (2004), 1–11. https://doi.org/10.1016/j.chaos.2004.01.015.
  13. M.S. El Naschie, On a Fuzzy Kähler-like Manifold which is Consistent with the Two Slit Experiment, Int. J. Nonlinear Sci. Numer. Simul. 6 (2005), 95–98. https://doi.org/10.1515/ijnsns.2005.6.2.95.
  14. M.S. El Naschie, Topics in the mathematical physics of E-infinity theory, Chaos, Solitons Fractals. 30 (2006), 656–663. https://doi.org/10.1016/j.chaos.2006.04.043.
  15. M.S. El Naschie, Elementary Prerequisites for E-Infinity, Chaos Solitons Fractals. 30 (2006), 579–605. https://doi.org/10.1016/j.chaos.2006.03.030.
  16. M.S. El Naschie, Advanced Prerequisite for E-Infinity Theory, Chaos Solitons Fractals. 30 (2006), 636–641. https://doi.org/10.1016/j.chaos.2006.04.044.
  17. E. Hatir, S. Jafari, Fuzzy Semi-I-Open Sets and Fuzzy Semi-I-Continuity via Fuzzy Idealization, Chaos Solitons Fractals. 34 (2007), 1220–1224. https://doi.org/10.1016/j.chaos.2006.03.116.
  18. B. Hutton, I. Reilly, Separation Axioms in Fuzzy Topological Spaces, Fuzzy Sets Syst. 3 (1980), 93—104.
  19. K.C. Kim, J.M. Ko, r-Generalized Fuzzy Closed Sets, J Fuzzy Math. 12 (2004), 7–21.
  20. Y.C. Kim, r-Fuzzy Semi-Open Sets in Fuzzy Bitopolgical Space, Far East J. Math. Sci. 11 (2000), 221–236.
  21. R. Lowen, Fuzzy Topological Spaces and Fuzzy Compactness, J. Math. Anal. Appl. 56 (1976), 621–633. https://doi.org/10.1016/0022-247x(76)90029-9.
  22. A.A. Nasef, R.A. Mahmoud, Some Topological Applications via Fuzzy Ideals, Chaos Solitons Fractals. 13 (2002), 825–831. https://doi.org/10.1016/s0960-0779(01)00058-3.
  23. A.A. Ramadan, Smooth Topological Spaces, Fuzzy Sets Syst. 48 (1992), 371–375. https://doi.org/10.1016/0165-0114(92)90352-5.
  24. A.A. Ramadan, S.E. Abbas, K.C. Kim, Fuzzy Irresolute Functions in Smooth Fuzzy Topological Space, J Fuzzy Math. 9 (2001), 865–877.
  25. A.A. Ramadan, S.E. Abbas, Y.C. Kim, On Weaker Forms of Continuity is Sˆostak’s Fuzzy Topology, Indian J. Pure Appl. 34 (2003), 311–333.
  26. A.A. Ramadan, M.A. Abde-Sattar, M.K. El Gayyar, Smooth L-ideal, Quaestiones Mathematicae, 2000.
  27. D. Sarkar, Fuzzy Ideal Theory Fuzzy Local Function and Generated Fuzzy Topology, Fuzzy Sets Syst. 87 (1997), 117–123. https://doi.org/10.1016/s0165-0114(96)00032-2.
  28. A.P. Sostak, On a Fuzzy Topological Structure, Rend. Circ. Mat. Pal. Ser. II. Suppl. 11 (1985), 89-–103.
  29. A.P. Sostak, On Some Modifications of Fuzzy Topologies, Mat. Vesnik. 41 (1989), 51—64.
  30. F. Alsharari, Y.M. Saber, GΘ*τjτi -Fuzzy Closure Operator, New Math. Nat. Comput. 16 (2020), 123–141. https://doi.org/10.1142/s1793005720500088.
  31. F. Alsharari, Y.M. Saber, F. Smarandache, Compactness on Single-Valued Neutrosophic Ideal Topological Spaces, Neutrosophic Sets Syst. 41 (2021), 127—145.
  32. Y.M. Saber, M.A. Abdel-Sattar, Ideals on Fuzzy Topological Spaces, Appl. Math. Sci. 8 (2014), 1667–1691. https://doi.org/10.12988/ams.2014.33194.
  33. Y. Saber, F. Alsharari, F. Smarandache, An Introduction to Single-Valued Neutrosophic Soft Topological Structure, Soft Comput. 26 (2022), 7107–7122. https://doi.org/10.1007/s00500-022-07150-4.
  34. Y.M. Saber, F. Alsharari, Generalized Fuzzy Ideal Closed Sets on Fuzzy Topological Spaces in Sostak Sense, Int. J. Fuzzy Log. Intell. Syst. 18 (2018), 161–166. https://doi.org/10.5391/ijfis.2018.18.3.161.
  35. Y. Saber, F. Alsharari, F. Smarandache, On Single-Valued Neutrosophic Ideals in Sostak Sense, Symmetry. 12 (2020), 193. https://doi.org/10.3390/sym12020193.
  36. Y. Saber, F. Alsharari, F. Smarandache, M. Abdel-Sattar, Connectedness and Stratification of Single-Valued Neutrosophic Topological Spaces, Symmetry. 12 (2020), 1464. https://doi.org/10.3390/sym12091464.
  37. Y. Saber, F. Alsharari, F. Smarandache, M. Abdel-Sattar, On Single Valued Neutrosophic Regularity Spaces, Computer Model. Eng. Sci. 130 (2022), 1625–1648. https://doi.org/10.32604/cmes.2022.017782.
  38. Y. Saber, Connectedness in Single-Valued Neutrosophic Soft Grill Topological Spaces, Int. J. Anal. Appl. 21 (2023), 137. https://doi.org/10.28924/2291-8639-21-2023-137.
  39. Y. Saber, H. Alohali, T. Elmasry, F. Smarandache, On Single-Valued Neutrosophic Soft Uniform Spaces, AIMS Math. 9 (2024), 412–439. https://doi.org/10.3934/math.2024023.